# SDR DALA2023031401857

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,378 hours, 38,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 EXIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.MAINTENACE REPLACED THE BATTERY B5-259 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4072112)
